# SDR TWRA9639

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH OF AIRCRAFT PRIOR TO MILITARY DEPARTURE, THE CREW SERVICE DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND NO VOLTAGE AT EXIT SIGN.  REPLACED BATTERY PACK AND 'E' LIGHT ASSEMBLY AT CREW DOOR, OPS CHECK OK, PER MM 35-51-00. (M)
